# SDR FDEA202206111414

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 767-300
- Aircraft serial: 43551
- Aircraft time: 9,265 hours, 4,150 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Part number: 114T21706
- Condition: Cracked
- Location: Nr 8 Slat
- Part time: 9,265 hours, 4,150 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #8 SLAT OUTBOARD OF ENGINE PYLON UPPER WING SURFACE LEADING EDGE FLUSH RIVETS AND NOSE   FORMER ANGLE HAS EVIDENCE OF DAMAGE AT APPROX WING STATION 441.  (MWT) REPLACED CRACKED FORMER PER EA H-5720-T0368934  P1
